On contra pi g-continuous functions

Ekici E.

CHAOS SOLITONS & FRACTALS, vol.35, no.1, pp.71-81, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1016/j.chaos.2006.05.016
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.71-81


The purpose of this paper is to introduce the notion of contra pi g-continuous functions and to obtain fundamental properties of contra pi g-continuous functions. Also, we discuss the relationships between contra pi g-continuity and other related functions. (c) 2006 Elsevier Ltd. All rights reserved.